# SDR IPXA2022100486831

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 21,960 hours, 13,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANYARD BROKEN ON CREW ENTRANCE DOOR. THE LANYARD HOLDS PIN FOR ARMING CREW ENTRANCE DOOR.  REMOVED DOOR PANELS IAW AMM 52-10-13 PB 401. REPAIRED LANYARD AND REINSTALLED LANYARD ON CREW ENTRY DOOR. REINSTALLED DOOR PANELS. A/C OK TO CONTINUE
